The minimal decay regularity of smooth solutions to the Euler-Maxwell two-fluid system

Research output: Contribution to journalArticle

Abstract

The compressible Euler-Maxwell two-fluid system arises in the modeling of magnetized plasmas. We first design crucial energy functionals to capture its dissipative structure, which is relatively weaker in comparison with the one-fluid case in the whole space R3, due to the nonlinear coupling and cancelation between electrons and ions. Furthermore, with the aid of Lp(Rn)-Lq(Rn)-Lr(Rn) time-decay estimates, we obtain the L1(R3)-L2(R3) decay rate with the critical regularity (sc = 3) for the global-in-time existence of smooth solutions, which solves the decay problem left open in [Y. J. Peng, Global existence and long-time behavior of smooth solutions of two-fluid Euler-Maxwell equations, Ann. IHP Anal. Non Linéaire 29 (2012) 737-759].

Original languageEnglish
Pages (from-to)719-733
Number of pages15
JournalJournal of Hyperbolic Differential Equations
Volume13
Issue number4
DOIs
Publication statusPublished - 2016 Dec 1
Externally publishedYes

    Fingerprint

Keywords

  • Euler-Maxwell two-fluid system
  • L-L-L estimates
  • minimal decay regularity
  • regularity-loss

ASJC Scopus subject areas

  • Analysis
  • Mathematics(all)

Cite this